# SDR SIMA20141122005

- Difficulty date: November 22, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 25,405 hours, 21,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LIGHT ON A SIDE DOOR DOES NOT WORK.  SECURED ELEC CONNECTORS IAW AMM 33-50-13.  OPERATIONS CHECKED GOOD AT THIS TIME.
